Mohar, Bojan, and Škrekovski, Riste. "The Grötzsch theorem for the hypergraph of maximal cliques.." The Electronic Journal of Combinatorics [electronic only] 6.1 (1999): Research paper R26, 13 p.-Research paper R26, 13 p.. <http://eudml.org/doc/120090>.
@article{Mohar1999,
author = {Mohar, Bojan, Škrekovski, Riste},
journal = {The Electronic Journal of Combinatorics [electronic only]},
keywords = {clique hypergraph; monochromatic; planar graph; list colorings},
language = {eng},
number = {1},
pages = {Research paper R26, 13 p.-Research paper R26, 13 p.},
publisher = {Prof. André Kündgen, Deptartment of Mathematics, California State University San Marcos, San Marcos},
title = {The Grötzsch theorem for the hypergraph of maximal cliques.},
url = {http://eudml.org/doc/120090},
volume = {6},
year = {1999},
}
TY - JOUR
AU - Mohar, Bojan
AU - Škrekovski, Riste
TI - The Grötzsch theorem for the hypergraph of maximal cliques.
JO - The Electronic Journal of Combinatorics [electronic only]
PY - 1999
PB - Prof. André Kündgen, Deptartment of Mathematics, California State University San Marcos, San Marcos
VL - 6
IS - 1
SP - Research paper R26, 13 p.
EP - Research paper R26, 13 p.
LA - eng
KW - clique hypergraph; monochromatic; planar graph; list colorings
UR - http://eudml.org/doc/120090
ER -